Dupilumab‐Associated Erythema Multiforme‐Like Eruption With Lichenoid Histology in a Paediatric Patient: A Case Report

Read full text
Authors: Paul Sun Woo Kim, Jacqueline Tu, Kelvin Truong, Gloria Fong, William Luu, Narinder Kaur, Miriam Fewtrell, Li‐Chuen Wong
Cited by: 1
References: 6

Abstract

Dupilumab-associated erythema multiforme and lichenoid eruptions have been previously reported as rare dermatological adverse events. We present an atypical paediatric case of a dupilumab-associated erythema multiforme-like eruption in a 5-year-old male eczema patient, who developed erythematous targetoid papules and plaques over the upper and lower limbs, with a biopsy suggestive of a lichenoid interface reaction. Dupilumab was discontinued, and the side effect was managed with topical corticosteroids, leading to resolution of the lesions with mild residual post-inflammatory skin hyperpigmentation.

Fields of Study & Subjects

Dermatology and Skin Diseases Psoriasis: Treatment and Pathogenesis Cutaneous lymphoproliferative disorders research

Publication details

Journal / source
Australasian Journal of Dermatology
Publisher
Wiley
Publication date
7 July 2026
Language
EN